MathSciNet Relay Station
MathSciNet bibliographic data
MR1402609 (97g:14024) 14G40 (11G20)
Green, Barry On curves over valuation rings and morphisms to ${\bf P}\sp 1$. J. Number Theory 59 (1996), no. 2, 262–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement